MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404452
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was no longer functioning properly and fluid loss from the system was reported.During surgical exploration, a break was identified in the tubing above the pump, resulting in fluid loss.The pump was replaced with a tenacio pump, the reservoir was replaced and refilled, and the existing cylinders were retained.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem.Correction to field c2/d10: concomitant product/therapy (1).Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100663745.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, the tenacio pump of this inflatable penile prosthesis (ipp) underwent a thorough analysis.The component was microscopically inspected, leak and functionally tested.Microscopic examination revealed that the left pump strain relief was torn at the junction where it connects to the pump.The pump kink resistant tubing (krt) had worn to the filament near the window quick connect.A leak was identified from the torn strain relief.The pump performed as expected during functional testing.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of device has a fluid leak and disconnection were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reason for the device fluid leak and tube disconnection was most likely determined to be the tear identified at the strain relief and pump block junction; therefore, a conclusion code of quality control deficiency was assigned to this investigation.

Brand Name
AMS 700 LGX? TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24022672
Report Number2124215-2026-01584
Device Sequence Number21070910
Product Code JCW
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404452
Device Catalogue Number72404452
Device Lot Number1100646906
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/24/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexUnknown